# SDR AALA20100204TUL06

- Difficulty date: February 4, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 56,789 hours, 29,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 56,789 hours, 29,323 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CABIN - CRACK AT LONGERON 3 LEFT IN RADIUS STATION 160.  INSTALLED NEW LEFT LONGERON NUMBER 3 FROM STATION 148 TO 190 PER SRM 53-02-00.
